Record number :
2581708
Title of article :
ON GENERALIZATION OF PACHPATTE TYPE INEQUALITIES FOR CONFORMABLE FRACTIONAL INTEGRAL
Author/Authors :
USTA, F Department of Mathematics - Faculty of Science and Arts - D¨uzce University - D¨uzce, Turkey , SARIKAYA, M. Z Department of Mathematics - Faculty of Science and Arts - D¨uzce University - D¨uzce, Turkey
Pages :
8
From page :
106
To page :
113
Abstract :
The main target addressed in this article is presenting Pachpatte type inequalities for Katugampola conformable fractional integral. In accordance with this purpose we try to use more general type of function in order to make a generalization. Thus our results cover the previous published studies for Pachpatte type inequalities.
Keywords :
Pachpatte inequality , conformable fractional integral
Journal title :
Turkish World Mathematical Society Journal of Applied and Engineering Mathematics
Serial Year :
2018
Full Text URL :
Link To Document :
بازگشت